MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 10/20/2022, it was reported by a sales representative via email that an ar-3633 fibertak suture anchor pulled out.Surgeon reloaded the anchor and attempted to implant it two more times, each time the anchor continued to pull out.This was discovered during an unspecified procedure on (b)(6) 2022.Case was completed by removing everything from inside the patient and opening an ar-2324pslc-2 peek swivelock.

Brand Name
FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19350411
Report Number1220246-2024-03486
Device Sequence Number20619878
Product Code MBI
UDI-Device Identifier00888867276925
UDI-Public00888867276925
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Device Catalogue NumberAR-3633
Device Lot Number14948300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown